# SDR FDEA202001170152

- Difficulty date: November 7, 2019
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFJ7011519
- Condition: Cracked
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT: APPROX STA 1721, X=-91.25. O/B CARGO RAIL HAS AN O/B FLOOR   BOARD FASTNENER ATTACH EAR CRACKED TWO PLACES. MARKED. PROCESSED NEW CHANNEL PER DWG AJF7011-519, REMOVED AND INSTALLED NEW   CHANNEL IN CTR CARGO AT STA 1721, X=-47.25 PER SRM 51-33-01-0G.
